| Catalog Number |
10445706 |
| Medical Device Problem Code |
Incorrect Or Inadequate Test Results (2456)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics inc.Has investigated the provided information to determine the cause of the discordant prothrombin time (pt) patient results generated on three (3) patients on the sysmex ca-560 analyzer.The cause of the event is due to improper mixing and handling of the sample.No product non-conformance nor system issue could be identified.The instrument and reagent are performing according to specifications.No further evaluation of this device is required.Mdr 9610806-2018-00030 was filed for the same event.
Event or Problem Description
Discordant prothrombin time (pt) patient results were generated on sysmex ca-560 analyzer on three (3) separate patients' samples.Quality control was within range.For patients1 and 2, discordant high pt patient results were reported to the physician.For patient 1, no medications were adminstered.For patient 2, vitamin k therapy was administered.Corrected reports were issued to the physician after the same samples from patients 1 and 2 were retested on the same system and lower pt patient results were generated.For patient 3, an initial pt result of "no coagulation" was generated which was not reported to the physician.The same sample was retested twice on the same system and pt results of 29.8 seconds and 30.4 seconds were generated.The pt result of 29.8 seconds was reported to the physician.There are no reports of adverse health consequences due to the discordant pt patient results.